آمار

تعداد نشریات20
تعداد شماره‌ها294
تعداد مقالات2,886
تعداد مشاهده مقاله4,538,002
تعداد دریافت فایل اصل مقاله2,683,522
Chandra Kayal, Nabin, Samanta, Tapas Kumar, Saha, Parbati, Choudhury, Binayak S.. (1395). A Hyers-Ulam-Rassias stability result for functional equations in Intuitionistic Fuzzy Banach spaces. نشریه علمی دانشگاه سیستان و بلوچستان, 13(5), 87-96.
Nabin Chandra Kayal; Tapas Kumar Samanta; Parbati Saha; Binayak S. Choudhury. "A Hyers-Ulam-Rassias stability result for functional equations in Intuitionistic Fuzzy Banach spaces". نشریه علمی دانشگاه سیستان و بلوچستان, 13, 5, 1395, 87-96.
Chandra Kayal, Nabin, Samanta, Tapas Kumar, Saha, Parbati, Choudhury, Binayak S.. (1395). 'A Hyers-Ulam-Rassias stability result for functional equations in Intuitionistic Fuzzy Banach spaces', نشریه علمی دانشگاه سیستان و بلوچستان, 13(5), pp. 87-96.
Chandra Kayal, Nabin, Samanta, Tapas Kumar, Saha, Parbati, Choudhury, Binayak S.. A Hyers-Ulam-Rassias stability result for functional equations in Intuitionistic Fuzzy Banach spaces. نشریه علمی دانشگاه سیستان و بلوچستان, 1395; 13(5): 87-96.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.